Volume 24, Number 1, January–March 2018
|Page(s)||89 - 104|
|Published online||20 October 2017|
On stability of nonlinear neutral functional differential equations∗
1 Department of Mathematics, Vietnam National University-HCMC, International University, Sai Gon, Vietnam.
2 Department of Information Systems, Vietnam national university-HCMC, University of Information Technology, Thu Duc district, Saigon, Vietnam.
3 Department of Mathematics, Vietnam national university-HCMC, University of Information Technology, Thu Duc district, Saigon, Vietnam.
Received: 4 May 2016
Revised: 7 November 2016
Accepted: 6 December 2016
We address the challenging problem of the exponential stability of nonlinear time-varying functional differential equations of neutral type. By a novel approach, we present explicit sufficient conditions for the exponential stability of nonlinear time-varying neutral functional differential equations. A discussion of the obtained results and illustrative examples are given.
Mathematics Subject Classification: 34K20
Key words: Functional differential equation / neutral equation / exponential stability
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.